Set-valued mappings in the theory of integral equations with a discontinuous operator
Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1511-1519
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_8_a14,
author = {L. N. Lyapin},
title = {Set-valued mappings in the theory of integral equations with a discontinuous operator},
journal = {Differencialʹnye uravneni\^a},
pages = {1511--1519},
year = {1973},
volume = {9},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_8_a14/}
}
L. N. Lyapin. Set-valued mappings in the theory of integral equations with a discontinuous operator. Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1511-1519. http://geodesic.mathdoc.fr/item/DE_1973_9_8_a14/